Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 73, NWS Pueblo, CO

August 14, 2014El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 14, 2014, 4:39 PM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2014, 4:39 PM MDT (22:39 UTC)
Expired
Aug 14, 2014, 6:45 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
2081 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS55 KPUB 142239
FFWPUB
COC041-150045-
/O.NEW.KPUB.FF.W.0073.140814T2239Z-140815T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT THU AUG 14 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 645 PM MDT
    
* AT 437 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER THE NORTHERN HALF OF THE WALDO CANYON BURN SCAR. 
  UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE 
  NORTHERN HALF OF THE WALDO CANYON BURN SCAR...WESTERN COLORADO 
  SPRINGS AND AIR FORCE ACADEMY. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3894 10500 3902 10500 3900 10487 3891 10486
      3891 10493

$$

MOORE
2 follow-up statements
415 
WGUS75 KPUB 142258
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT THU AUG 14 2014

COC041-150045-
/O.CON.KPUB.FF.W.0073.000000T0000Z-140815T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
458 PM MDT THU AUG 14 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
WEST CENTRAL EL PASO COUNTY...

AT 456 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS 
FLOW...WHICH CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE 
MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE NORTHERN 
HALF OF THE WALDO CANYON BURN SCAR...WESTERN COLORADO SPRINGS AND 
AIR FORCE ACADEMY. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3894 10500 3902 10500 3900 10487 3891 10486
      3891 10493

$$

MOORE
352 
WGUS75 KPUB 142350
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MDT THU AUG 14 2014

COC041-150000-
/O.CAN.KPUB.FF.W.0073.000000T0000Z-140815T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
550 PM MDT THU AUG 14 2014

...THE FLASH FLOOD WARNING FOR WEST CENTRAL EL PASO COUNTY IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3894 10500 3902 10500 3900 10487 3891 10486
      3891 10493

$$

MOORE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:10 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 14, 3:10 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT THU AUG 14 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 310 PM MDT THU AUG 14 2014

...FLASH FLOOD POTENTIAL TO CONTINUE THROUGH THIS EVENING FOR THE
CONTINENTAL DIVIDE AND PIKES PEAK REGION...

SHORTWAVE CURRENTLY MOVING ACROSS NORTHERN CO HAS INITIATED
THUNDERSTORMS OVER THE PIKES PEAK REGION THIS AFTERNOON.  HIGH
PRECIPITABLE WATERS RUNNING 150+% OF NORMAL IS ALLOWING FOR
EFFICIENT RAINFALL RATES AS EVIDENCED FROM RADAR KDP/S AND SPOTTER
REPORTS.  THERE HAVE ALSO BEEN SOME PEA SIZE HAIL REPORTS WITH THE
STRONGER STORMS.  AS THE SHORTWAVE CONTINUES TO DRAG ACROSS EASTERN
COLORADO...THUNDERSTORMS WILL CONTINUE TO SPREAD EASTWARD ACROSS THE
PLAINS. STORMS HAVE BEEN MOVING NORTHEAST AT 15 MPH...ENOUGH TO
ABATE SOME OF THE FLASH FLOOD RISK...BUT NOT ENTIRELY NEGATE IT AS
HEAVY RAINFALL RATES OF AROUND 2 INCHES PER HOUR CAN STILL CAUSE
PROBLEMS FOR THE BURN SCARS AND URBAN AREAS.  THUS WILL KEEP THE
FLASH FLOOD WATCH GOING THROUGH 9 PM.  BEEN A LITTLE HARDER TO GET
STRONGER CONVECTION GOING OUT WEST ALONG THE CONTINENTAL DIVIDE AND
SUSPECT THAT THREAT THERE IS RAPIDLY DIMINISHING AS STABILITY HAS
BEEN A FACTOR WITH THE CLOUD COVER AND EARLIER RAINFALL. WILL KEEP
THE WATCH GOING THROUGH THE PRIME HEATING HOURS...BUT SUSPECT THAT
WE MAY BE ABLE TO TAKE DOWN THE WATCH BY 6 PM FOR CHAFFEE/LAKE
COUNTIES AND THE EASTERN SAN JUANS AND LA GARITAS.

THUNDERSTORMS WILL SPREAD EASTWARD ACROSS THE PLAINS THROUGH THE
EVENING HOURS.  LATEST HRRR SUGGESTS THAT THREAT FOR PIKES PEAK AREA
MAY BE ENDED BY 6-7 PM.  HIGHEST POPS THROUGH THE EVENING HOURS WILL
BE ACROSS THE SOUTHEAST PLAINS AS THUNDERSTORMS DEVELOP ALONG
SOUTHWARD ADVANCING COLD FRONT.  APPEARS BEST LIFT MAY BE ACROSS
NORTHWEST KANSAS AND EAST CENTRAL CO (KIOWA COUNTY) AS LOW LEVEL JET
IMPINGES ON THE FRONT...SO WILL KEEP HIGHEST POPS UP THAT WAY.  MOST
OF THE ACTIVITY WILL BE DONE BY MIDNIGHT AS LINE OF THUNDERSTORMS
MOVES EAST INTO KANSAS.

A LITTLE LESS ACTIVE WEATHER IS EXPECTED TOMORROW.  PRECIPITABLE
WATERS WILL DROP OFF BELOW 1 INCH FOR THE I-25 CORRIDOR AND
WESTWARD.  STILL LOOKING AT SUFFICIENT MOISTURE FOR ISOLATED TO
SCATTERED THUNDERSTORMS...SO STILL CAN'T RULE OUT HEAVY RAIN ON BURN
SCARS AND POTENTIAL FOR FLASH FLOODING.  BUT THREAT CERTAINLY LOOKS
LOWER DUE TO THE MORE ISOLATED NATURE OF THESE STRONGER CELLS.
GRIDS WILL CARRY MORE OF A DIURNAL POP TREND...WITH THUNDERSTORMS
FIRING OVER THE MOUNTAINS AROUND NOON...THEN DEVELOPING/SPREADING
EASTWARD ACROSS THE ADJACENT PLAINS DURING THE LATE AFTERNOON. -KT

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 310 PM MDT THU AUG 14 2014

FRIDAY NIGHT-THURSDAY...NOT MUCH CHANGE IN THE ONGOING FORECAST
THROUGH THE EXTENDED PERIOD WITH FLAT UPPER LEVEL RIDGING REMAINING
IN PLACE ACROSS THE GREAT BASIN THROUGH THE ROCKIES. THIS WILL KEEP
MONSOONAL MOISTURE PLUME SOUTH AND SOUTHWEST OF THE STATE WITH WEAK
WEST TO NORTHWEST FLOW ALOFT ACROSS THE STATE AND WEATHER SYSTEMS
MOVING ACROSS THE NORTHERN TIER OF STATES AND INTO THE UPPER
MIDWEST.

THERE LOOKS TO BE ENOUGH RESIDUAL MOISTURE IN PLACE TO WORK WITH
LATE SUMMER SOLAR HEATING TO KEEP ISOLATED TO SCATTERED AFTERNOON
AND EVENING STORMS IN THE FORECAST OVER AND NEAR THE HIGHER
TERRAIN...WITH A FEW STORMS POSSIBLY ROLLING ACROSS THE FAR SE
PLAINS THROUGH THE LATE EVENING AND OVERNIGHT HOURS. STORMS THAT DO
DEVELOP SHOULD BE GENERALLY HIGH BASED...THOUGH STILL CAN NOT RULE
OUT LOCALIZED HEAVY RAINFALL AND SMALL HAIL WITH STRONGER CELLS.
HARD TO PIN POINT BEST COVERAGE OF STORMS THOUGH COULD SEE INCREASED
COVERAGE SUNDAY THROUGH SUNDAY NIGHT AND AGAIN TUESDAY AND TUESDAY
NIGHT AS EMBEDDED DISTURBANCES MOVE ACROSS THE NORTHERN ROCKIES AND
INTO THE HIGH PLAINS. WITH RIDGING IN PLACE...TEMPERATURES ACROSS
THE AREA LOOK TO BE GENERALLY AT OR SLIGHTLY ABOVE LATE SUMMER
AVERAGES THROUGH THE PERIOD.

THERE COULD BE A CHANGE IN THE PATTERN INTO EARLY NEXT WEEKEND...AS
A BROAD UPPER TROUGH TRIES TO CARVE OUT ACROSS THE WEST COAST
OPENING THE DOOR TO INCREASING MOISTURE WITHIN DEVELOPING SOUTH TO
SOUTHWEST FLOW ALOFT ACROSS THE DESERT SOUTHWEST AND INTO THE
ROCKIES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 310 PM MDT THU AUG 14 2014

THUNDERSTORMS WILL CONTINUE THROUGH THROUGH THE EVENING HOURS FOR
THE MOUNTAINS AND I-25 CORRIDOR WITH THREAT FOR TSRA AT TERMINALS TO
CONTINUE UNTIL 00-01Z.  CIGS COULD DROP INTO THE MVFR TO EVEN BRIEF
IFR CATEGORY UNDER THE STRONGER STORMS WITH HEAVY RAIN AND PEA SIZE
HAIL POSSIBLE.  THUNDERSTORMS WILL END FROM WEST TO EAST AT THE
TERMINALS THROUGH THE EVENING WITH VFR CONDITIONS EXPECTED
OVERNIGHT.  THREAT FOR THUNDERSTORMS WILL BE LESS TOMORROW AND
MAINLY CONFINED TO THE MOUNTAIN AREAS THOUGH THE AFTERNOON...THOUGH
A FEW MAY DRIFT INTO THE SOUTHEAST PLAINS DURING THE EVENING. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ058>068-081-
082-084-085.

&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT/MW
Hazardous weather outlook, Aug 14, 11:06 AM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1106 AM MDT THU AUG 14 2014

COZ058>089-093>099-151715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1106 AM MDT THU AUG 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
THE MOUNTAINS AND VALLEYS TODAY...WHILE SCATTERED SHOWERS AND STORMS
ARE EXPECTED OVER THE PLAINS LATER THIS AFTERNOON AND EVENING. ANY
OF THE STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL. THE
CONTINENTAL DIVIDE OF CHAFFEE AND LAKE COUNTIES...AS WELL AS THE
BURN SCARS WILL BE SUSCEPTIBLE TO FLASH FLOODING TODAY.

THE BEST CHANCE FOR HEAVY RAINFALL ON THE WALDO CANYON BURN SCAR
WILL BE BETWEEN 2 PM AND 6 PM.

ALL STORMS WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH THE PERIOD. PRIMARY STORM THREATS WILL INCLUDE
LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO AROUND 40 MPH. A
FEW STORMS DURING THE PERIOD COULD RESULT IN LOCAL FLASH
FLOODING...ESPECIALLY ON AREA BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TODAY AND TONIGHT ACROSS THE ENTIRE REGION.

31/23

In the hours before

Special weather statement, Aug 14, 2:28 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT THU AUG 14 2014

COZ081-082-084-085-142100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
228 PM MDT THU AUG 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 300 PM MDT...

AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASCADE...OR 8 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 20 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...MANITOU SPRINGS...
GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE AND CRYSTOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MODERATE TO HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3883 10498 3889 10509 3899 10504 3900 10496
      3892 10483
TIME...MOT...LOC 2025Z 223DEG 19KT 3890 10496

MOORE
Special weather statement, Aug 14, 3:31 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT THU AUG 14 2014

COZ081-085-142230-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
331 PM MDT THU AUG 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
430 PM MDT...

AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 25 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3887 10498 3893 10501 3899 10501 3900 10494
      3887 10492
TIME...MOT...LOC 2131Z 242DEG 22KT 3893 10495

MOORE
Local storm report, Aug 14, 3:43 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY RAIN       FLORISSANT              38.96N 105.31W
08/14/2014  M1.03 INCH       TELLER             CO   TRAINED SPOTTER

            FELL IN 10 MINUTES.

&&

KLT
Local storm report, Aug 14, 3:53 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HEAVY RAIN       5 SE MONUMENT           39.05N 104.81W
08/14/2014  M1.60 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN 30 MINUTES.

&&

KLT
Local storm report, Aug 14, 4:19 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       4 WNW DIVIDE            38.96N 105.22W
08/14/2014  M1.10 INCH       TELLER             CO   TRAINED SPOTTER

&&

RMG
Local storm report, Aug 14, 4:31 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT THU AUG 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      DIVIDE                  38.94N 105.15W
08/14/2014                   TELLER             CO   SOCIAL MEDIA

            MUD FLOWING ACROSS US 24 AT MM 273...RESTRICTING
            TRAFFIC.

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:25 PM MDTAreal Flood AdvisoryPUBFremont3 hr
Aug 14, 9:58 AM MDTFlash Flood WatchPUBChaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more8 hr
Aug 14, 12:07 PM MDTSpecial Weather StatementPUBMineral53 min
Aug 14, 1:29 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 14, 1:39 PM MDTSpecial Weather StatementPUBChaffee51 min
Aug 14, 1:56 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 14, 2:04 PM MDTSpecial Weather StatementPUBSaguache41 min
Aug 14, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 14, 3:23 PM MDTAreal Flood AdvisoryPUBEl Paso52 min
Aug 14, 3:31 PM MDTSpecial Weather StatementPUBTeller59 min
Aug 14, 3:44 PM MDTFlash Flood WarningPUBTeller3 hr
Aug 14, 3:59 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Aug 14, 4:10 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 14, 4:19 PM MDTAreal Flood AdvisoryPUBEl Paso116 min
Aug 14, 4:34 PM MDTFlash Flood WarningPUBEl Paso116 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.